RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 6(354), Pages 163–164 (Mi umn688)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A limit theorem for the number of times the envelope of a Gaussian stationary stochastic process exceeds a high value

A. A. Rusakov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm688

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:6, 1213–1214

Bibliographic databases:

MSC: Primary 60G15; Secondary 60G70
Accepted: 23.09.2003

Citation: A. A. Rusakov, “A limit theorem for the number of times the envelope of a Gaussian stationary stochastic process exceeds a high value”, Uspekhi Mat. Nauk, 58:6(354) (2003), 163–164; Russian Math. Surveys, 58:6 (2003), 1213–1214

Citation in format AMSBIB
\Bibitem{Rus03}
\by A.~A.~Rusakov
\paper A~limit theorem for the number of times the envelope of a~Gaussian stationary stochastic process exceeds a~high value
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 6(354)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn688}
\crossref{https://doi.org/10.4213/rm688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054103}
\zmath{https://zbmath.org/?q=an:1053.60511}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58.1213R}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 6
\pages 1213--1214
\crossref{https://doi.org/10.1070/RM2003v058n06ABEH000688}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221152300015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2442618323}


Linking options:
  • http://mi.mathnet.ru/eng/umn688
  • https://doi.org/10.4213/rm688
  • http://mi.mathnet.ru/eng/umn/v58/i6/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:224
    Full text:89
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019